# SDR SWAA2015102945515

- Difficulty date: October 3, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CUT OUT FWD UPPER CORNER COMMON TO REVEAL CRACKED.  REPAIRED SKIN IAW EA.
